staple
Avec cedram.org

Rechercher dans le site


Année 1996

1  2


Paul M. Voutier
Primitive divisors of Lucas and Lehmer sequences, II
Vol. 8 no. 2 (1996), p. 251-274 Détail
Jaroslav Hančl
Irrationality of quick convergent series
Vol. 8 no. 2 (1996), p. 275-282 Détail
Wieb Bosma; Peter Stevenhagen
On the computation of quadratic $2$-class groups
Vol. 8 no. 2 (1996), p. 283-313 Détail
Antanas Laurinčikas
Limit theorem in the space of continuous functions for the Dirichlet polynomial related with the Riemann zeta-funtion
Vol. 8 no. 2 (1996), p. 315-329 Détail
Karma Dajani; Cor Kraaikamp
On approximation by Lüroth series
Vol. 8 no. 2 (1996), p. 331-346 Détail
Jeffrey Shallit
Automaticity IV : sequences, sets, and diversity
Vol. 8 no. 2 (1996), p. 347-367 Détail
Robin Chapman; Patrick Solé
Universal codes and unimodular lattices
Vol. 8 no. 2 (1996), p. 369-376 Détail
F. M. Dekking; Z.-Y. Wen
Boundedness of oriented walks generated by substitutions
Vol. 8 no. 2 (1996), p. 377-386 Détail
Huguette Napias
A generalization of the LLL-algorithm over euclidean rings or orders
Vol. 8 no. 2 (1996), p. 387-396 Détail
Anne Bertrand-Mathis
Nombres normaux
Vol. 8 no. 2 (1996), p. 397-412 Détail
M. B. Levin
On the discrepancy of Markov-normal sequences
Vol. 8 no. 2 (1996), p. 413-428 Détail
Wenpeng Zhang
On the mean values of Dedekind sums
Vol. 8 no. 2 (1996), p. 429-442 Détail
Daniel Duverney
Propriétés arithmétiques des solutions de certaines équations fonctionnelles de Poincaré
Vol. 8 no. 2 (1996), p. 443-447 Détail
Pieter Moree
On the prime density of Lucas sequences
Vol. 8 no. 2 (1996), p. 449-459 Détail
Florence Soriano
Familles d'extensions de corps de nombres $l$-rationnels
Vol. 8 no. 2 (1996), p. 461-479 Détail
Laurent Habsieger
A new lower bound for the football pool problem for $7$ matches
Vol. 8 no. 2 (1996), p. 481-484 Détail
Florence Soriano
Erratum à l'article «Extensions cycliques de degré $\ell$ de corps de nombres $\ell$-réguliers»
Vol. 8 no. 2 (1996), p. 485-487 Détail
Philippe Dumas; Philippe Flajolet
Asymptotique des récurrences mahlériennes : le cas cyclotomique
Vol. 8 no. 1 (1996), p. 1-30 Détail
Isabelle Fagnot
Langage de Łukasiewicz et diagonales de séries formelles
Vol. 8 no. 1 (1996), p. 31-46 Détail
Christian Maire
Finitude de tours et $p$-tours $T$-ramifiées modérées, $S$-décomposées
Vol. 8 no. 1 (1996), p. 47-73 Détail
Stéphane Jeannin
Nombre de classes et unités des corps de nombres cycliques quintiques d'E. Lehmer
Vol. 8 no. 1 (1996), p. 75-92 Détail
Jean-Marc Couveignes
À propos du théorème de Belyi
Vol. 8 no. 1 (1996), p. 93-99 Détail
Aleksandar Ivić
Some problems on mean values of the Riemann zeta-function
Vol. 8 no. 1 (1996), p. 101-123 Détail
Nigel P. Byott; Günter Lettl
Relative Galois module structure of integers of abelian fields
Vol. 8 no. 1 (1996), p. 125-141 Détail
Antanas Laurinčikas
Limit theorems for the Matsumoto zeta-function
Vol. 8 no. 1 (1996), p. 143-158 Détail
Eugenijus Manstavičius
Natural divisors and the brownian motion
Vol. 8 no. 1 (1996), p. 159-171 Détail
Daniel Duverney
A propos de la série $\sum\limits_{n = 1}^{+ \infty} \frac{x^n}{q^n - 1}$
Vol. 8 no. 1 (1996), p. 173-181 Détail
Antanas Laurinčikas
On the distribution of complex-valued multiplicative functions
Vol. 8 no. 1 (1996), p. 183-203 Détail
F. Blanchard; B. Host; A. Maass
Représentation par automate de fonctions continues de tore
Vol. 8 no. 1 (1996), p. 205-214 Détail
Jean-Pierre Massias; Guy Robin
Bornes effectives pour certaines fonctions concernant les nombres premiers
Vol. 8 no. 1 (1996), p. 215-242 Détail

1  2